Volume 8, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Formal groups and stable homotopy of commutative rings

Stefan Schwede

Geometry & Topology 8 (2004) 335–412
Bibliography
1 M Basterra, André–Quillen cohomology of commutative $S$–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
2 M Basterra, R McCarthy, $\Gamma$–homology, topological André–Quillen homology and stabilization, Topology Appl. 121 (2002) 551 MR1909009
3 M Basterra, B Richter, (Co-)homology theories for commutative ($S$–)algebras, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 115 MR2122156
4 S Betley, T Pirashvili, Stable $K$–theory as a derived functor, J. Pure Appl. Algebra 96 (1994) 245 MR1303284
5 M Bökstedt, Topological Hochschild homology, preprint, Bielefeld (1985)
6 F Borceux, Handbook of categorical algebra. 2, Encyclopedia of Mathematics and its Applications 51, Cambridge University Press (1994) MR1313497
7 A K Bousfield, Operations on derived functors of non-additive functors, mimeographed notes, Brandeis University (1967)
8 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma $–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
9 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
10 H Cartan, Algébres d'Eilenberg–Mac Lane et homotopie, seminaire Henri Cartan (1954–1955)
11 A Dold, D Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961) 201 MR0150183
12 W G Dwyer, Homotopy operations for simplicial commutative algebras, Trans. Amer. Math. Soc. 260 (1980) 421 MR574789
13 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
14 S Eilenberg, S MacLane, Homology theories for multiplicative systems, Trans. Amer. Math. Soc. 71 (1951) 294 MR0043774
15 S Eilenberg, S Mac Lane, On the groups $H(\Pi,n)$ II: Methods of computation, Ann. of Math. $(2)$ 60 (1954) 49 MR0065162
16 V Franjou, Extensions entre puissances extérieures et entre puissances symétriques, J. Algebra 179 (1996) 501 MR1367860
17 V Franjou, J Lannes, L Schwartz, Autour de la cohomologie de Mac Lane des corps finis, Invent. Math. 115 (1994) 513 MR1262942
18 V Franjou, T Pirashvili, On the Mac Lane cohomology for the ring of integers, Topology 37 (1998) 109 MR1480880
19 A Fröhlich, Formal groups, Lecture Notes in Mathematics 74, Springer (1968) MR0242837
20 P G Goerss, A Hilton–Milnor theorem for categories of simplicial algebras, Amer. J. Math. 111 (1989) 927 MR1026288
21 P G Goerss, On the André–Quillen cohomology of commutative $\mathbb{ F}_2$-algebras, Astérisque (1990) 169 MR1089001
22 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
23 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
24 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
25 L Illusie, Complexe cotangent et déformations I, Lecture Notes in Mathematics 239, Springer (1971) MR0491680
26 M Jibladze, T Pirashvili, Cohomology of algebraic theories, J. Algebra 137 (1991) 253 MR1094244
27 B Johnson, R McCarthy, Linearization, Dold–Puppe stabilization, and Mac Lane's $Q$–construction, Trans. Amer. Math. Soc. 350 (1998) 1555 MR1451606
28 M Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955) 251 MR0073925
29 M Lydakis, Smash products and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
30 S Mac Lane, Homologie des anneaux et des modules, from: "Colloque de topologie algébrique, Louvain, 1956", Georges Thone, Liège (1957) 55 MR0094374
31 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
32 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
33 D McDuff, On the classifying spaces of discrete monoids, Topology 18 (1979) 313 MR551013
34 T I Pirashvili, Higher additivizations, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 91 (1988) 44 MR1029006
35 T Pirashvili, Polynomial approximation of $\mathrm{Ext}$ and $\mathrm{Tor}$ groups in functor categories, Comm. Algebra 21 (1993) 1705 MR1213983
36 T Pirashvili, B Richter, Robinson–Whitehouse complex and stable homotopy, Topology 39 (2000) 525 MR1746906
37 T Pirashvili, F Waldhausen, Mac Lane homology and topological Hochschild homology, J. Pure Appl. Algebra 82 (1992) 81 MR1181095
38 D Quillen, On the (co-) homology of commutative rings, from: "Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol XVII, New York, 1968)", Amer. Math. Soc. (1970) 65 MR0257068
39 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
40 C L Reedy, Homotopy theory of model categories, preprint
41 A Robinson, Gamma homology, Lie representations and $E_\infty$ multiplications, Invent. Math. 152 (2003) 331 MR1974890
42 A Robinson, S Whitehouse, Operads and $\Gamma$–homology of commutative rings, Math. Proc. Cambridge Philos. Soc. 132 (2002) 197 MR1874215
43 S Schwede, Spectra in model categories and applications to the algebraic cotangent complex, J. Pure Appl. Algebra 120 (1997) 77 MR1466099
44 S Schwede, Stable homotopical algebra and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 329 MR1670249
45 S Schwede, $S$–modules and symmetric spectra, Math. Ann. 319 (2001) 517 MR1819881
46 S Schwede, Stable homotopy of algebraic theories, Topology 40 (2001) 1 MR1791267
47 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
48 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
49 B Shipley, Symmetric spectra and topological Hochschild homology, $K$–Theory 19 (2000) 155 MR1740756
50 D Simson, Stable derived functors of the second symmetric power functor, second exterior power functor and Whitehead gamma functor, Colloq. Math. 32 (1974) 49 MR0357552
51 J M Turner, Simplicial commutative $\mathbb{F}_p$–algebras through the looking-glass of $\mathbb{F}_p$–local spaces, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 353 MR1718088